MAUDE Adverse Event Report: CANDELA CORPORATION CANDELA GMAX-PRO

CANDELA CORPORATION CANDELA GMAX-PRO
Model Number 9914-00-9035
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported "multiple patients burned".The fse went to the site to evaluate the laser.Found laser had "no faults" reported from last evaluation.Fse verified that laser is performing within specifications.However, handpiece for 20 mm would not recognize in the lvm properly all the time.He verified that output energy for 20 mm was correct and laser was working properly.Suggested to exchange 20 mm handpiece and send it back to facility to try to identify intermittent connection.This condition would not cause burns and most likely would result in inability of physician to use laser when needed.Technical support will be monitoring this laser and physician was instructed to use spot testing between patients.
 
Event or Problem Description
On (b)(6) 2018, the advanced cardiovascular care account in us reported that patients responded to laser treatment with burns.

Brand Name
CANDELA GMAX-PRO
Common Device Name
GMAX-PRO
Manufacturer (Section D)
CANDELA CORPORATION
530 boston post road
wayland MA 01778
MDR Report Key7422807
Report Number1218402-2018-00008
Device Sequence Number709710
Product Code GEX
UDI-Device Identifier08174950200017
UDI-Public08174950200017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9914-00-9035
Device Catalogue Number9914-00-9035
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;